# SDR CA070515006

- Difficulty date: May 1, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 4,249 hours
- Engine: Lyc HO360C1A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: LW10382
- Condition: Broken
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR BRACKET BROKEN.  REPLACED BRACKET WITH NEW PART PN LW10382. (TC NR 20070515006)
